# SDR ZW0A0111701

- Difficulty date: December 4, 2001
- Submitted: December 7, 2001
- Operation: Air carrier
- Aircraft: N9628W
- Make and model: Doug DC-9-83
- Aircraft serial: 53598
- Aircraft time: 8,882 hours, 4,238 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT AT FUSELAGE STA 1437 LEFT, INSIDE TAIL COMPT JUST LT OF ACFT CENTER LINE, 1 EA STRINGER TIE CLIP WAS CRACKED, TOP OF FUSELAGE JUST INBD OF FIRST STRINGER LT SIDE.  MADE NEW ANGLE PER DRAWING 9911860 AND INSTALLED PER SRM 51-30-5.
